MAUDE Adverse Event Report: Orthofix, LLC CETRA; 1-LEVEL PLATE ASSEMBLY, 20MM

Orthofix, LLC CETRA; 1-LEVEL PLATE ASSEMBLY, 20MM
Model Number 19-0120
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported several hours postoperatively the patient experienced a tense neck and difficulty breathing.Patient was intubated successfully and emergently taken to the operating room for incision and drainage of a postoperative neck hematoma.After the second surgery, she did well without any further complications.
 
Additional Manufacturer Narrative
Product did not return for investigation.If the product returns or new information becomes available an investigation will be performed at that time.

Brand Name
CETRA
Common Device Name
1-LEVEL PLATE ASSEMBLY, 20MM
Manufacturer (Section D)
Orthofix, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
Orthofix, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key50015857
Report Number2183449-2026-00037
Device Sequence Number21204596
Product Code KWQ
UDI-Device Identifier18257200120291
UDI-Public18257200120291
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162638
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number19-0120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale